# SDR FDEA201411123646

- Difficulty date: November 12, 2014
- Submitted: November 12, 2014
- Operation: Air carrier
- Aircraft: N732FD
- Make and model: Airbus A300 B4-605R
- Aircraft serial: 713
- Aircraft time: 39,730 hours, 20,361 cycles
- System (JASC): 3240 · Landing Gear Brake System
- Part: Brake Assy
- Part number: C20524110B
- Part serial: 06796
- Condition: Failed
- Location: Mlg
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

DURING CLIMB PASSING FL 190 TO FL 350,  RECEIVED A MASTER CAUTION & ECAM.  WARMER OF BRAKE OVERTEMP.  REFERED TO WHEEL PAGE & NR 5 INDICATES SHOWED 320 & CLIMBING.  COORDINATED DESCENT TO FL190 & SLOWED TO 25 KTS, DROPPED GEAR.  TEMP SLOWLY DROPPED TO BELOW 100 DEGREES. ON GROUND TEMP ROSE TO 295, DURING TAXI IN TO BLOCKS. TEMP RESPONDED TO BRAKE FAN ON GROUND.  JACKED NR 5 & NR 6 MAIN TIRE, FOUND NR 5 MAIN TIRE FOUND NOT ROTATING.  R & R NR 5 MAIN BRAKE ASSEMBLY IAW MM 32-43-20-6-0.  PERFORMED BITE TEST ON BSCU, NO FAULTS NOTED.  LEAK CHECKED GOOD.
